Q-Analogue of Holder’s and Minkowski’s Integral Inequalities on Finite Intervals and Generalization

Authors

  • Suresh Bhatta Prof., Central Department of Mathematics, Kirtipur Campus, T.U. Nepal
  • Chet Raj Bhatta Prof., Central Department of Mathematics, Kirtipur Campus, T.U. Nepal

DOI:

https://doi.org/10.3126/jacem.v6i0.38362

Keywords:

Holder’s Inequality, Minkowski’s Inequality, Jensen’s Inequality, q-derivative, Jackson q- integration

Abstract

In recent years, the topic on Holder’s and Minkowski’s inequalities has been studied by several researchers and variety of new results has been developed on their variants, extensions and generalizations. In this paper we give the extension to the generalized q- Holder’s integral inequality and by using it we also establish the generalization on q- Minkowski’s integral inequality on the finite interval [a, b]

Downloads

Download data is not yet available.
Abstract
109
PDF
96

Downloads

Published

2021-07-10

How to Cite

Bhatta, S., & Bhatta, C. R. (2021). Q-Analogue of Holder’s and Minkowski’s Integral Inequalities on Finite Intervals and Generalization. Journal of Advanced College of Engineering and Management, 6, 235–243. https://doi.org/10.3126/jacem.v6i0.38362

Issue

Section

Articles